Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 82, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 5, 2012, 1:07 PM MDT for Boulder County, Grand County, Larimer County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 1:07 PM MDT (19:07 UTC)
- Expired
- Jul 5, 2012, 1:34 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Boulder County, CO, Grand County, CO, Larimer County, CO
The radar
The Cheyenne radar (KCYS), 111 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
259 WUUS55 KBOU 051907 SVRBOU COC013-049-069-051945- /O.NEW.KBOU.SV.W.0082.120705T1907Z-120705T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 107 PM MDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO NORTHEASTERN GRAND COUNTY IN NORTH CENTRAL COLORADO NORTHWESTERN BOULDER COUNTY IN NORTHEAST COLORADO * UNTIL 145 PM MDT * AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF LONGS PEAK...OR 37 MILES SOUTHWEST OF FORT COLLINS...MOVING NORTH AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONGS PEAK...TRAIL RIDGE AND ESTES PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4057 10577 4052 10542 4013 10558 4015 10577 TIME...MOT...LOC 1907Z 187DEG 18KT 4023 10564 WIND...HAIL <50MPH 1.00IN $$
2 follow-up statements
003 WWUS55 KBOU 051925 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 125 PM MDT THU JUL 5 2012 COC013-049-069-051945- /O.CON.KBOU.SV.W.0082.000000T0000Z-120705T1945Z/ LARIMER CO-GRAND CO-BOULDER CO- 125 PM MDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT FOR NORTHWESTERN BOULDER...NORTHEASTERN GRAND AND SOUTH CENTRAL LARIMER COUNTIES... AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. DANGEROUS LIGHTNING HAS BEEN OBSERVED AS WELL...UP TO A STRIKE EVERY MINUTES. THIS STORM WAS LOCATED 2 MILES NORTHWEST OF LONGS PEAK...OR 34 MILES SOUTHWEST OF FORT COLLINS...MOVING NORTH AT 20 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONGS PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4039 10575 4040 10553 4018 10558 4021 10568 TIME...MOT...LOC 1923Z 187DEG 18KT 4031 10563 WIND...HAIL <50MPH 1.00IN $$
911 WWUS55 KBOU 051934 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 134 PM MDT THU JUL 5 2012 COC013-049-069-051943- /O.CAN.KBOU.SV.W.0082.000000T0000Z-120705T1945Z/ LARIMER CO-GRAND CO-BOULDER CO- 134 PM MDT THU JUL 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOULDER... NORTHEASTERN GRAND AND SOUTH CENTRAL LARIMER COUNTIES IS CANCELLED... THE STORM HAS WEAKENED AND IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 4039 10575 4040 10553 4018 10558 4021 10568 TIME...MOT...LOC 1933Z 187DEG 18KT 4036 10562 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:05 AM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 5, 11:05 AM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT THU JUL 5 2012 .UPDATE...LATEST WATER VAPOR LOOP SHOWS AN UPPER LEVEL DRY PLUME MOVING SLOWLY NORTHWARD. LOOKS LIKE THERE MAY BE A HIGH CAPPING INVERSION NEAR 500 MB ASSOCIATED WITH THIS. AT THE SAME TIME...THE LOW LEVEL MOISTURE HAS IMPROVED SIGNIFICANTLY SINCE YESTERDAY SO WE SHOULD STILL BE ABLE TO BREAK THROUGH THIS CAP IF WE REACH TEMPS IN THE MID 90S AND HOLD DEWPOINTS IN THE LOWER 40S THIS AFTERNOON. HIGHEST COVERAGE OF STORMS IS STILL EXPECTED NEAR THE WYOMING BORDER WHERE MOISTURE/THETA-E RIDGE IS STRONGEST AND A WEAK SHORT WAVE PASSING TO OUR NORTH SHOULD HELP CONVECTIVE DEVELOPMENT. GOING FORECAST LOOKS GOOD. STRONGER STORMS WILL HAVE A THREAT OF DROPPING AN INCH OF RAIN IN 30 MINUTES WHICH WOULD BE ENOUGH TO CAUSE FLOODING ISSUES IF ANY OF THESE MOVE ACROSS BURN SCARS. && .AVIATION...CURRENT FORECAST ON TRACK. WINDS MAY TREND A BIT MORE EASTERLY RATHER THAN THE MORE SOUTHERLY FORECAST THIS AFTERNOON. STILL EXPECTED ISOLD TO SCATTERED CONVECTION BUT POTENTIAL CAPPING MEANS A SOMEWHAT CONSERVATIVE THUNDER FORECAST OF VCTS TIL STORM DEVELOPMENT LOOKS MORE CERTAIN. && .PREV DISCUSSION... /ISSUED 409 AM MDT THU JUL 5 2012/ SHORT TERM...STILL HAVE SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON GOING OVER THE PLAINS AS OUTFLOW FROM PREVIOUS STORMS AND INCREASED MOISTURE LEVELS HAVE KEPT STORMS ONGOING OVERNIGHT. WILL LEAVE IN SOME LOW POPS OVER THE FAR NORTHEAST PLAINS THROUGH MID MORNING WITH THIS LINGERING SHOWER ACTIVITY. THE BROAD HIGH PRESSURE ALOFT REMAINS ACROSS THE CENTRAL PLAINS WITH PLUME OF SUBTROPICAL MOISTURE MAINLY FROM WESTERN COLORADO AND EXTENDING FURTHER WEST INTO UTAH. WATER VAPOR IMAGERY SHOWING A NICE WAVE JUST MOVING NORTH OUT OF THE PHOENIX AREA AND MODELS GRADUALLY WASH OUT AS IT MOVES INTO EASTERN UTAH AND FAR WESTERN COLORADO THIS AFTERNOON. STILL...THIS WILL ENHANCE PRECIP CHANCES OVER WESTERN COLORADO AND OUR MOUNTAINS...ESPECIALLY ALONG THE DIVIDE. PRECIPITABLE WATER VALUES CONTINUE TO INCREASE WITH MOST READINGS NOW WELL OVER AN INCH. SURFACE BASED MOISTURE ALSO INCREASING TO DEWPOINTS IN THE 50S OVER THE FRONT RANGE AND EVEN SOME 60S OVER THE FAR EASTERN PLAINS. PROFILERS INDICATE A NICE EASTERLY FLOW UP TO 550 MB. SO WILL BE ABLE TO DO ANYTHING WITH THIS MOISTURE AND UPSLOPE? IT APPEARS THE BEST CHANCES FOR STORMS AND THE MAIN PLUME WILL REMAIN OVER THE MOUNTAINS AND WESTERN COLORADO. DESPITE THE HIGHER MOISTURE LEVELS OVER THE PLAINS...SURFACE LOW PRESSURE WILL REDEVELOP OVER THE FRONT RANGE WITH INCREASING SOUTH TO SOUTHEAST LOW LEVEL FLOW THIS AFTERNOON. THIS WILL DRY OUT LOW LEVELS WITH MAINLY INVERTED V SOUNDING PROFILES BY LATER THIS AFTERNOON. EVEN THE USUALLY WET GFS HAS THE PLAINS MAINLY DRY AT LEAST THROUGH 00Z. OUTFLOW BOUNDARIES FROM MOUNTAIN STORMS WILL GRADUALLY MOVE OUT OVER THE ADJACENT PLAINS DURING THE LATE DAY SO CERTAINLY WILL HAVE A FEW STORMS BUT NOTHING TO SUSTAINE STORMS FOR VERY LONG. MAIN CHANGES TO UPCOMING FORECAST PACKAGE IS TO RAISE TEMPERATURES 2-5 DEGREES FOR TODAY OVER THE PLAINS AND LOWER PRECIP CHANCES...ESPECIALLY OVER THE FAR EASTERN PLAINS FOR THIS AFTERNOON. LONG TERM...PRECIPITATION CHANCES SHOULD IMPROVE ACROSS THE FORECAST AREA ON FRIDAY ACCORDING TO THE NAM...GFS...ECMWF AND CANADIAN MODELS. ALL FOUR MODELS CONTINUE TO SHOW A WIDE RIBBON OF SUBTROPICAL MOISTURE SLOWLY ROTATING NORTHWARD AROUND THE MEAN UPPER LEVEL HIGH CENTERED OVER THE CENTRAL MISSISSIPPI RIVER VALLEY DURING THE PERIOD. OVERALL 850-500MB MEAN SPECIFIC HUMIDITY VALUES OVER THE COLORADO IN THE 6-9 G/KG RANGE...A GOOD INDICATOR OF MONSOONAL MOISTURE AROUND THESE PARTS. MODELS SHOW DEEP LAYER MOISTURE INCREASING THROUGH THE DAY FRIDAY. THIS INCLUDES AN INCREASE IN LOW-LEVEL MOISTURE BEHIND A WEAK COLD FRONT WHICH MODELS SHOW SLIPPING SOUTH ACROSS NORTHEAST COLORADO FRIDAY MORNING. BY MID-AFTERNOON MODELS SHOW THIS FRONTAL BOUNDARY STALLING OUT ACROSS THE SOUTHEAST CORNER OF THE CWFA...I.E. SOUTHEAST ELBERT AND LINCOLN COUNTIES. NORTHEASTERLY BOUNDARY LAYER FLOW NORTH OF THIS FRONT WILL CONCENTRATE LOW- LEVEL MOISTURE UP AGAINST THE FRONT RANGE AND ALONG THE PALMER DIVIDE DURING THE AFTERNOON AND EVENING HOURS. MODEL QPF FIELDS INDICATE A WIDE RANGE OF 3- 6- AND 12-HOUR PRECIP AMOUNTS ENDING 06Z/SAT ASSOCIATED WITH T-STORM DEVELOPMENT. THE HIGHER VALUES SHOW UP ON THE NAM AND GFS WITH UPWARDS OF AN INCH OF RAINFALL FOR AREAS OVER AND NEAR THE FRONT RANGE. WITH MEAN LAYER PRECIPITABLE WATER VALUES APPROACH 1.5 INCHES AND SFC DEW PTS FORECAST TO BE UP AROUND 60 DEGS F...AS WELL AS WITH THE INCREASE IN MID AND HIGH LEVEL MOISTURE...THESE QPF AMOUNTS DO NOT SEEM OUT OF LINE. 30 AND 40 PCT POPS LOOK OKAY FOR NOW...ALTHOUGH SUSPECT WE/LL SEE LIKELY POPS SHOULD LATER MODEL RUNS STAY ON TRACK. THEREFORE...ATTENTION WOULD SHIFT FROM THE THREAT OF WILD FIRES TO FLASH FLOODING PARTICULARLY IN AREAS RECENTLY SCARRED BY WILDFIRE. COULD SEE AREAS OF HEAVY RAINFALL AND FLASH FLOODING EVEN ON THE PLAINS FRIDAY EVENING WITH MODELS HINTING AT THE PASSAGE OF A WEAK SHORTWAVE TROUGH IN THE EVENING...AND IF THE SFC FRONT REMAINS STALLED OUT IN THE AREA. WILL CERTAINLY NEED TO KEEP A CLOSE EYE ON HOW ALL THIS SHAKES OUT IN NEXT 24 HOURS. FOR THE WEEKEND...SEE LITTLE CHANGE IN THE MOISTURE PROFILE OVER THE FORECAST AREA. ACTUALLY COULD SEE MORE CLOUD COVER AND A BETTER CHANCE FOR WETTING RAINFALL EAST OF THE CONTINENTAL DIVIDE ON SATURDAY WITH AN EAST-NORTHEAST SFC-650MB FLOW IN PLACE. THIS WIND COMPONENT AND THE INCREASE IN CLOUD COVER WOULD ACCOUNT FOR THE COOLER TEMPERATURES OFFERED BY THE VARIOUS MOS GUIDANCE. I/M NOT READY TO BUY OFF ON THE LOW/MID 70 TEMPS ON THE PLAINS SAT AND SUN OFFERED BY THE GFS...HOWEVER UPPER 70S LOOK OKAY PARTICULARLY UP AGAINST THE FOOTHILLS AND ON THE PALMER DIVIDE...AS WELL AS HIGHER HUMIDITIES. BY THE WAY...COULD SEE SCATTERED STORMS LINGERING ON THE PLAINS FOR MOST IF NOT ALL OF SATURDAY NIGHT BASED ON THE LATEST MODEL RUN. FOR SUNDAY...LAYER PRECIPITABLE WATER AND SPECIFIC HUMIDITIES DECREASE SOME AS THE UPPER RIDGE QUICKLY SHIFTS WEST OF THE STATE CAUSING WINDS ALOFT TO SHIFT TO A NORTHWESTERLY COMPONENT. THIS CAUSES A SIMILAR WESTWARD DISPLACEMENT IN THE MONSOON MOISTURE PLUME AWAY FROM THE FRONT RANGE. HOWEVER A MAJORITY OF THE MODELS CONTINUE TO INDICATE LOW-LEVEL UPSLOPE FLOW EAST OF THE MTNS DURING THE DAY WHICH SHOULD KEEP CLOUDS AROUND AND A CONTINUED CHANCE FOR SHOWERS AND T-STORMS THEREBY RESULTING IN BELOW AVERAGE TEMPERATURES. FOR NEXT WEEK...MEDIUM RANGE MODELS SHOW THE AXIS OF THE 500MB RIDGE STILL OVER UTAH AND LIGHT NORTH-NORTHWEST FLOW OVER NORTHEAST COLORADO. SUBTROPICAL MOISTURE TRAPPED BENEATH THE RIDGE MAY MANAGE TO SPREAD NORTH INTO THE FORECAST AREA ON MONDAY...BUT LESS SO ON TUESDAY AND WEDNESDAY AS WINDS ALOFT BECOMING MORE NORTHERLY AND WITH AN END OF THE UPSLOPE FLOW ON THE PLAINS. AS A RESULT SHOULD SEE A RETURN TO NEAR AVERAGE TEMPERATURES WITH INCREASED SUNSHINE. STILL CAN NOT RULE OUT A FEW LATE DAY STORMS...BUT THE ODDS OF HEAVY RAINFALL SHOULD DECREASE SIGNIFICANTLY ESPECIALLY EAST OF THE MTNS. AVIATION...SURFACE LOW PRESSURE ACROSS SE CO HAS RESULTED IN SOME LIGHT NORTHERLY SURFACE WINDS TONIGHT. THESE WINDS WILL BECOME VARIABLE DURING THE MORNING BEFORE INCREASING OUT OF THE SOUTH AND SOUTHEAST THIS AFTERNOON. THIS WILL RESULT IN SOME LOW LEVEL DRYING COMING OFF THE PALMER DIVIDE. GIVEN THIS DRYING WILL DOWNPLAY THUNDERSTORMS A BIT IN THE UPCOMING 12Z TAF AND PROBABLY DROP TO VCTS BUT MAY KEEP GUSTY OUTFLOW WINDS GIVEN THE DRYING LOW LEVELS OF THE ATMOSPHERE. HYDROLOGY...BETTER CHANCES FOR WETTING RAINS AND STORMS OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON AS MOISTURE LEVELS HAVE INCREASED SUBSTANTIALLY OVER THE PAST 12-18 HOURS. GIVEN THE LOW LEVEL FLOW THIS MAY FAVOR MORE WESTERN LARIMER COUNTY BUT CERTAINLY THE REST OF THE MOUNTAINS AND FOOTHILLS HAVE THE POTENTIAL FOR SOME HEAVY RAINERS WITH RAINFALL RATES IN EXCESS OF ONE INCH IN 30 MINUTES OR LESS. THE STORMS WILL BE MOVING AT A DECENT CLIOP AROUND 15KT BUT WILL NEED TO WATCH OUT FOR ECHO TRAINING. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM....BAKER AVIATION...BARJENBRUCH
Hazardous weather outlook, Jul 5, 11:13 AM MDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1113 AM MDT THU JUL 05 2012 COZ030>051-061200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1113 AM MDT THU JUL 05 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT MOISTURE LEVELS HAVE INCREASED ACROSS THE ENTIRE AREA SINCE YESTERDAY. THIS SHOULD RESULT IN A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH THE HIGHEST COVERAGE EXPECTED IN THE MOUNTAINS AND FOOTHILLS AS WELL AS NEAR THE WYOMING BORDER. EXPECT HEAVY RAIN...SMALL HAIL...FREQUENT LIGHTNING...AND GUSTY WINDS WITH THE STORMS. RAINFALL RATES MAY APPROACH AN INCH IN 30 MINUTES WITH THE STRONGER STORMS WHICH COULD CREATE SOME FLOODING ISSUES IF ONE OF THESE MOVES OVER A BURN SCAR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FROM FRIDAY THROUGH NEXT WEDNESDAY FOR ALL THE FORECAST AREA. WITH HOW DRY IT HAS BEEN FOR THE LAST SEVERAL WEEKS...ANY FLOODING ISSUES WILL INITIALLY BE MINIMAL...WITH THE EXCEPTION OF THE PREVIOUS BURNED AREAS IN THE MOUNTAINS AND FOOTHILLS. IF THIS EXPECTED PERIOD OF INCREASED MOISTURE AVAILABILITY DOES IN FACT COME TO FRUITION...REPEATED EXCESSIVE RAINFALL EVENTS WILL OBVIOUSLY INCREASE THE THREAT OF FLASH FLOODING. TEMPERATURES SHOULD BE MORE NEAR SEASONAL NORMALS THROUGH THE PERIOD AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DBB/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:25 PM MDT | Special Weather Statement | BOU | Phillips | 35 min |
| Jul 5, 2:11 PM MDT | Areal Flood Advisory | BOU | Larimer | 116 min |
| Jul 5, 2:54 PM MDT | Areal Flood Advisory | BOU | Clear Creek | 96 min |
| Jul 5, 3:56 PM MDT | Areal Flood Advisory | BOU | Boulder | 94 min |
| Jul 5, 4:17 PM MDT | Flash Flood Warning | BOU | Boulder | 118 min |
| Jul 5, 4:42 PM MDT | Areal Flood Advisory | BOU | Boulder | 68 min |
| Jul 5, 4:42 PM MDT | Areal Flood Advisory | BOU | Boulder | 93 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.